# SDR GLBA20110808H

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,168 hours, 41,076 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210961C
- Part serial: 11403305
- Condition: Inoperative
- Location: Overspeed
- Part time: 146 hours, 153 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING THE AFX TEST, RT PROP DID NOT FEATHER.  MX RESEATED A173 PCB IAW MI 24-01 AND REPLACED THE RT OVERSPEED GOV IAW BMM 61-20-01, PN: 210961C SN:11403305, OPS CK GOOD.
